American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] Cédric Villani. The Monge-Amp\`ere equation. Graduate Studies in Mathematics 58 (2003) 125-141.
Book volume table of contents   
View Article: PDF

[32] Cédric Villani. A differential point of view on optimal transportation. Graduate Studies in Mathematics 58 (2003) 237-266.
Book volume table of contents   
View Article: PDF

[33] Cédric Villani. Brenier's polar factorization theorem. Graduate Studies in Mathematics 58 (2003) 107-124.
Book volume table of contents   
View Article: PDF

[34] Cédric Villani. Displacement interpolation and displacement convexity. Graduate Studies in Mathematics 58 (2003) 143-182.
Book volume table of contents   
View Article: PDF

[35] Cédric Villani. The metric side of optimal transportation. Graduate Studies in Mathematics 58 (2003) 205-235.
Book volume table of contents   
View Article: PDF

[36] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[37] Brian White. The nature of singularities in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 16 (2003) 123-138. MR 1937202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni. A note on Meyers' Theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002) 3723-3741. MR 1911518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Frank Morgan and Manuel Ritoré. Isoperimetric regions in cones. Trans. Amer. Math. Soc. 354 (2002) 2327-2339. MR 1885654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Hubert Bray and Frank Morgan. An isoperimetric comparison theorem for Schwarzschild space and other manifolds. Proc. Amer. Math. Soc. 130 (2002) 1467-1472. MR 1879971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Mikhail Feldman and Robert J. McCann. Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc. 354 (2002) 1667-1697. MR 1873023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Frederick J. Almgren Jr.. Varifolds. The Student Mathematical Library 13 (2001) 37-54.
Book volume table of contents
View Article: PDF

[44] Frederick J. Almgren Jr.. The phenomena of least area problems. The Student Mathematical Library 13 (2001) 1-13.
Book volume table of contents
View Article: PDF

[45] Frederick J. Almgren Jr.. Integration of differential forms over rectifiable sets. The Student Mathematical Library 13 (2001) 15-36.
Book volume table of contents
View Article: PDF

[46] Frederick J. Almgren Jr.. Plateau's Problem. The Student Mathematical Library 13 (2001) MR MR1853442.
Book volume table of contents

[47] Frederick J. Almgren Jr.. Variational problems involving varifolds. The Student Mathematical Library 13 (2001) 55-72.
Book volume table of contents
View Article: PDF

[48] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Brian White. The size of the singular set in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 13 (2000) 665-695. MR 1758759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Guy David and Stephen Semmes. Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Memoirs of the AMS 144 (2000) MR 1683164.
Book volume table of contents   

[51] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sebastián Montiel and Francisco Urbano. Second variation of superminimal surfaces into self-dual Einstein four-manifolds. Trans. Amer. Math. Soc. 349 (1997) 2253-2269. MR 1422905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Serguei G. Bobkov and Christian Houdré. Some connections between isoperimetric and Sobolev-type inequalities. Memoirs of the AMS 129 (1997) MR 1396954.
Book volume table of contents   

[55] Manuel Ritoré. Stable periodic projective planes. Proc. Amer. Math. Soc. 124 (1996) 3851-3856. MR 1363182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Manuel Ritoré and Antonio Ros. The spaces of index one minimal surfaces and stable constant mean curvature surfaces embedded in flat three manifolds. Trans. Amer. Math. Soc. 348 (1996) 391-410. MR 1322955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Frank Morgan. Surfaces minimizing area plus length of singular curves . Proc. Amer. Math. Soc. 122 (1994) 1153-1161. MR 1231039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Frank Morgan. $({\bf M},\epsilon,\delta)$-minimal curve regularity . Proc. Amer. Math. Soc. 120 (1994) 677-686. MR 1169884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Tom Ilmanen. Elliptic regularization and partial regularity for motion by mean curvature. Memoirs of the AMS 108 (1994) MR 1196160.
Book volume table of contents   

[60] Peter Sternberg, Graham Williams and William P. Ziemer. The constrained least gradient problem in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 339 (1993) 403-432. MR 1126213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia